# SDR 95FDEA00454

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 545-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) ON SEAT TRACK BS 545 TO 560 BL0 WL 208 AND BS 480 TO 494.  REMOVE AND REPLACED NEW SEAT TRACK FROM BS 480 TO 600 BL0 WL 208 AS PER FEDEX SRM 53-10-1 AND 53-10-5.
